# SDR ASAA0510058

- Difficulty date: April 11, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465632
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT BSTA 967 BETWEEN STRINGER 27L THRU 27R HAS CORROSION.  SHEAR TIE BETWEEN STRINGER 27L AND 22R REPAIRED IAW SRM.  (K)
